RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1987, Volume 21, Issue 4, Pages 77–78 (Mi faa1236)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

Symmetrization operators on polynomial rings

A. Lascoux, M.-P. Schutzenberger


Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1987, 21:4, 324–326

Bibliographic databases:

UDC: 517.5
Received: 03.04.1987

Citation: A. Lascoux, M. Schutzenberger, “Symmetrization operators on polynomial rings”, Funktsional. Anal. i Prilozhen., 21:4 (1987), 77–78; Funct. Anal. Appl., 21:4 (1987), 324–326

Citation in format AMSBIB
\Bibitem{LasSch87}
\by A.~Lascoux, M.~Schutzenberger
\paper Symmetrization operators on polynomial rings
\jour Funktsional. Anal. i Prilozhen.
\yr 1987
\vol 21
\issue 4
\pages 77--78
\mathnet{http://mi.mathnet.ru/faa1236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=925080}
\zmath{https://zbmath.org/?q=an:0659.13008}
\transl
\jour Funct. Anal. Appl.
\yr 1987
\vol 21
\issue 4
\pages 324--326
\crossref{https://doi.org/10.1007/BF01077811}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P223800012}


Linking options:
  • http://mi.mathnet.ru/eng/faa1236
  • http://mi.mathnet.ru/eng/faa/v21/i4/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Lascoux, M. Schutzenberger, “Tableaux and noncommutative Schubert polynomials”, Funct. Anal. Appl., 23:3 (1989), 223–225  mathnet  crossref  mathscinet  zmath  isi
    2. V. G. Turaev, “Category of oriented tangles and its representations”, Funct. Anal. Appl., 23:3 (1989), 254–255  mathnet  crossref  mathscinet  zmath  isi
    3. Anatol N. Kirillov, “On Some Quadratic Algebras I $\frac{1}{2}$: Combinatorics of Dunkl and Gaudin Elements, Schubert, Grothendieck, Fuss–Catalan, Universal Tutte and Reduced Polynomials”, SIGMA, 12 (2016), 002, 172 pp.  mathnet  crossref
    4. Anatol N. Kirillov, “Notes on Schubert, Grothendieck and Key Polynomials”, SIGMA, 12 (2016), 034, 56 pp.  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:195
    Full text:71
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020